# SDR ASOA20130806197

- Difficulty date: August 6, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 29,622 hours, 16,958 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: A633001103
- Part serial: BR0124
- Condition: Fire
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: B, A

## Discrepancy

DURING FLIGHT, FIRE AND SMOKE AT COFFEEMAKER IN GALLEY.  INSPECTED SURROUNDING STRUCTURES AND FOUND DAMAGE TO BE CONTAINED TO GALLEY ONLY.  R & R AFT GALLEY IAW AMM 25-30-02.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
